Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 682823, 5 pages
http://dx.doi.org/10.1155/2013/682823
Research Article

Statistical Convergence of Double Sequences of Order

Department of Mathematics, Fırat University, 23119 Elazığ, Turkey

Received 14 May 2013; Accepted 10 July 2013

Academic Editor: Dachun Yang

Copyright © 2013 R. Çolak and Y. Altin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • S. A. Mohiuddine, and Abdullah Alotaibi, “Statistical Summability of Double Sequences through de la Vallée-Poussin Mean in Probabilistic Normed Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • Meenakshi, Vijay Kumar, and Saroa, “Some remarks on statistical summability of order α defined by generalized De la Vallée-Poussin Mean,” Boletim da Sociedade Paranaense de Matematica, vol. 33, no. 1, pp. 145–154, 2015. View at Publisher · View at Google Scholar
  • Mahmut Işik, and Yavuz Altin, “f(λ,μ) -statistical convergence of order α̃ for double sequences,” Journal of Inequalities and Applications, vol. 2017, 2017. View at Publisher · View at Google Scholar